Approximation of classes of functions of many variables by their orthogonal projections onto subspaces of trigonometric polynomials
Abstract
In the spaceL q, 1<q<∞ we establish estimates for the orders of the best approximations of the classes of functions of many variablesB 1,θ r andB p,α r by orthogonal projections of functions from these classes onto the subspaces of trigonometric polynomials. It is shown that, in many cases, the estimates obtained in the present work are better in order than in the case of approximation by polynomials with harmonics from the hyperbolic cross.Downloads
Published
25.01.1996
Issue
Section
Research articles
How to Cite
Romanyuk, A. S. “Approximation of Classes of Functions of Many Variables by Their Orthogonal Projections onto Subspaces of Trigonometric Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 80-89, https://umj.imath.kiev.ua/index.php/umj/article/view/5365.